Associate Professor Zhou Zhang

Associate Professor

F07 - Carslaw Building
The University of Sydney

Telephone 9351 5780
Fax 9351 4534

Website Zhou's homepage

Biographical details

Education

Ph. D. Pure Mathematics, June 2006, Massachusetts Institute of Techonology. Advisor: Prof. Gang Tian. B. S. Mathematics, July 2001, Peking University, P. R. China. Undergraduate Advisor: Prof. Qingchun Tian. Appointments Senior Lecturer, January 2013 ---- Present: the School of Mathematics and Statistics, University of Sydney Lecturer, August 2010 ---- December 2012: the School of Mathematics and Statistics, University of Sydney Postdoc Assistant Professor, September 2006 ---- June 2010: Department of Mathematics, University of Michigan, at Ann Arbor. Postdoctoral Research Fellow, August 2006 ---- May 2007: Mathematical Sciences Research Institute (MSRI), at Berkeley.

Research interests

Complex differential geometry, several complex variables, algebraic geometry. Or more specifically: geometric evolution equation, complex Monge-Ampère equation, pluripotential theory, minimal algebraic manifold, algebraic manifold of general type .

Zhou Zhang is a member of the Geometry, Topology and Analysis Research Group.

Teaching and supervision

Timetable

Z_Zhang

Selected grants

2015

  • Comprehensive Study of Kahler-Ricci Flow; Zhang Z; Australian Research Council (ARC)/Future Fellowships (FT).

2011

  • Topological and Analytic Aspects of the Kaehler-Ricci Flow; Zhang Z; Australian Research Council (ARC)/Discovery Projects (DP).

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Zhang, Z. (2016). General weak limit for Kahler-Ricci flow. Communications in Contemporary Mathematics, 18(5), 1-21. [More Information]
  • Lott, J., Zhang, Z. (2016). Ricci flow on quasiprojective manifolds II. Journal of the European Mathematical Society, 18(8), 1813-1854. [More Information]
  • Zhang, Z. (2015). Globally existing Kahler-Ricci flows. Revue Roumaine de Mathematiques Pures et Appliquees, 60(4), 551-560.
  • Fong, F., Zhang, Z. (2015). The collapsing rate of the Kahler-Ricci flow with regular infinite time singularity. Journal fuer die Reine und Angewandte Mathematik (Crelle's journal), 703, 95-113. [More Information]
  • Zhang, Z. (2014). Convergence results for two Kahler-Ricci flows. International Journal of Mathematics and Mathematical Sciences, 25(9), 1-9. [More Information]
  • Zhang, Z. (2014). Kähler-Ricci flow with degenerate initial class. Transactions of the American Mathematical Society, 366(7), 3389-3403.
  • Zhang, Z. (2014). Ricci Lower Bound for Kahler–Ricci Flow. Communications in Contemporary Mathematics, 16(2), 1-11. [More Information]
  • Rochon, F., Zhang, Z. (2012). Asymptotics of complete Kähler metrics of finite volume on quasiprojective manifolds. Advances in Mathematics, 231(5), 2892-2952. [More Information]
  • Cao, X., Zhang, Z. (2011). Differential Harnack estimates for parabolic equations. arxiv.org.
  • Cao, X., Wang, B., Zhang, Z. (2011). On locally conformally flat gradient shrinking Ricci solitons. Communications in Contemporary Mathematics, 13(2), 269-282. [More Information]
  • Chen, X., Tian, G., Zhang, Z. (2011). On the weak Kahler-Ricci flow. Transactions of the American Mathematical Society, 363(6), 2849-2863. [More Information]
  • Lott, J., Zhang, Z. (2011). Ricci flow on quasi-projective manifolds. Duke Mathematical Journal, 156(1), 87-123. [More Information]
  • Dinew, S., Zhang, Z. (2010). On stability and continuity of bounded solutions of degenerate complex Monge-Ampere equations over compact Kahler manifolds. Advances in Mathematics, 225(1), 367-388. [More Information]
  • Zhang, Z. (2010). Scalar Curvature Behavior for Finite-Time Singularity of Kahler-Ricci Flow. Michigan Mathematical Journal, 59(2), 419-433. [More Information]
  • Zhang, Z. (2009). A modified Kahler-Ricci flow. Mathematische Annalen, 345(3), 559-579. [More Information]
  • Zhang, Z. (2009). Scalar Curvature Bound for Kahler-Ricci Flows over Minimal Manifolds of General Type. International Mathematics Research Notices, 2009 (20), 3901-3912. [More Information]
  • Zhang, Z. (2006). On Degenerate Monge-Ampere Equations over Closed Kahler Manifolds. International Mathematics Research Notices, 2006 (Article ID 63640), 63640-1-63640-18.
  • Tian, G., Zhang, Z. (2006). On the Kahler-Ricci Flow on Projective Manifolds of General Type. Chinese Annals of Mathematics. Series B, 27B(2), 179-192. [More Information]

2016

  • Zhang, Z. (2016). General weak limit for Kahler-Ricci flow. Communications in Contemporary Mathematics, 18(5), 1-21. [More Information]
  • Lott, J., Zhang, Z. (2016). Ricci flow on quasiprojective manifolds II. Journal of the European Mathematical Society, 18(8), 1813-1854. [More Information]

2015

  • Zhang, Z. (2015). Globally existing Kahler-Ricci flows. Revue Roumaine de Mathematiques Pures et Appliquees, 60(4), 551-560.
  • Fong, F., Zhang, Z. (2015). The collapsing rate of the Kahler-Ricci flow with regular infinite time singularity. Journal fuer die Reine und Angewandte Mathematik (Crelle's journal), 703, 95-113. [More Information]

2014

  • Zhang, Z. (2014). Convergence results for two Kahler-Ricci flows. International Journal of Mathematics and Mathematical Sciences, 25(9), 1-9. [More Information]
  • Zhang, Z. (2014). Kähler-Ricci flow with degenerate initial class. Transactions of the American Mathematical Society, 366(7), 3389-3403.
  • Zhang, Z. (2014). Ricci Lower Bound for Kahler–Ricci Flow. Communications in Contemporary Mathematics, 16(2), 1-11. [More Information]

2012

  • Rochon, F., Zhang, Z. (2012). Asymptotics of complete Kähler metrics of finite volume on quasiprojective manifolds. Advances in Mathematics, 231(5), 2892-2952. [More Information]

2011

  • Cao, X., Zhang, Z. (2011). Differential Harnack estimates for parabolic equations. arxiv.org.
  • Cao, X., Wang, B., Zhang, Z. (2011). On locally conformally flat gradient shrinking Ricci solitons. Communications in Contemporary Mathematics, 13(2), 269-282. [More Information]
  • Chen, X., Tian, G., Zhang, Z. (2011). On the weak Kahler-Ricci flow. Transactions of the American Mathematical Society, 363(6), 2849-2863. [More Information]
  • Lott, J., Zhang, Z. (2011). Ricci flow on quasi-projective manifolds. Duke Mathematical Journal, 156(1), 87-123. [More Information]

2010

  • Dinew, S., Zhang, Z. (2010). On stability and continuity of bounded solutions of degenerate complex Monge-Ampere equations over compact Kahler manifolds. Advances in Mathematics, 225(1), 367-388. [More Information]
  • Zhang, Z. (2010). Scalar Curvature Behavior for Finite-Time Singularity of Kahler-Ricci Flow. Michigan Mathematical Journal, 59(2), 419-433. [More Information]

2009

  • Zhang, Z. (2009). A modified Kahler-Ricci flow. Mathematische Annalen, 345(3), 559-579. [More Information]
  • Zhang, Z. (2009). Scalar Curvature Bound for Kahler-Ricci Flows over Minimal Manifolds of General Type. International Mathematics Research Notices, 2009 (20), 3901-3912. [More Information]

2006

  • Zhang, Z. (2006). On Degenerate Monge-Ampere Equations over Closed Kahler Manifolds. International Mathematics Research Notices, 2006 (Article ID 63640), 63640-1-63640-18.
  • Tian, G., Zhang, Z. (2006). On the Kahler-Ricci Flow on Projective Manifolds of General Type. Chinese Annals of Mathematics. Series B, 27B(2), 179-192. [More Information]

To update your profile click here. For support on your academic profile contact .